MAUDE Adverse Event Report: FX SOLUTIONS HUMERIS; REVERSED SHOULDER PROSTHESIS

FX SOLUTIONS HUMERIS; REVERSED SHOULDER PROSTHESIS
Model Number DIAMETER 40 mm CENTERED
Health Effect - Clinical Code Pain (1994)
Date of Event 08/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This mdr has already been submitted to fda by the us importer with report number (b)(4).
 
Event or Problem Description
Patient revised on (b)(6) 2021 due to pain, approximately 14 months following primary surgery.Surgeon explanted 40mm centered glenosphere with screw and 135/145 40/+3 standard humeral cup, performed a washout, and then implanted a new 40mm centered glenosphere with screw, 40/+3 standard humeral cup, and 135/145 reversed adapter for an extra +9mm of spacing.

Brand Name
HUMERIS
Common Device Name
REVERSED SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR  01440
MDR Report Key12452024
Report Number3009532798-2021-00138
Device Sequence Number1206720
Product Code PHX
UDI-Device Identifier03701037300305
UDI-Public03701037300305
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K150488
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/01/2023
Device Model NumberDIAMETER 40 mm CENTERED
Device Catalogue Number105-4010
Device Lot NumberM0578
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/18/2021
Initial Report FDA Received Date09/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age61 YR